# SDR ASAA2020011031819

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,116 hours, 12,813 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN A/T ARM LIGHT INOP. GROUNDED - YES. PERFORMED AUTOTHROTTLE SYS OPERATIONAL TEST REF B737-800 AMM 22-31-00-710-801. A/T ARM LIGHT AND OPS TESTS NORMAL.
